# SDR MALA010262

- Difficulty date: February 8, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Terminal
- Condition: Defective
- Location: Rt Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2978 RT PROP ANN ON OVERHEAD PANEL ILLUMINATED.  RESET TWICE ON THIRD ATTEMPT THE LIGHT NO LONGER ILLUMINATED.  LIGHT CAME ON AFTER 2 MINUTES IN FIRST TWO ATTEMPTS.  AIR RETURN TO MSP.  MAINTENANCE REPLACED TERMINAL END ON BRUSH BLOCK.  OPS CHECK GOOD.
